# SDR ASOA20140122020

- Difficulty date: January 22, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 26,422 hours, 15,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Gouged
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LT FUSELAGE SKIN AFT OF THE PAX DOOR BETWEEN STRINGERS 13 & 14L AND FRAMES 21-22 FOUND TO BE GOUGED BEYOND LIMITS.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A FILLER-DOUBLER REPAIR IAW SRM 53-21-01, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
